# SDR UHLA201604010161

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 32,248 hours, 19,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DISARM PLACARD DOESN'T SHOW FULLY DISARMED WHEN FLAP LEVER IS IN FULL UP POSITION.  LUBRICATED DISARM PLACARD MECHANISM ASSY IAW AMM 52-00-00.  OPS CHECK GOOD.
